Skip to Content

What meds will help middle back pain with two bulging discs ?

Question is Closed
Report Favorite

Answers (1)

13 Mar 2012

Lots of meds will help, really depends on you and what your Doc says. Sometimes the muscles around the area are the culprit, so they may point you toward a muscle relaxer. If you mean pain meds specifically, again, some things work better for some people than others. Methadone is a great pain reliever, especially because it's cheap, but it's very hard to get off it once you take it for a while. An opiate may be best too, and there are many choices there. Just depends on what's causing your pain and what exactly you mean by "strong."

Votes: +1
Smiley22 14 Mar 2012

Thank You for your advice. I will speak to the Doc.

balbanese 14 Mar 2012

You are very welcome!

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Suboxone - Please ansewer honestly?

I have been taking pain medication for 4 years now due to a car accident. I have 2 herniated discs in my lower back, a bulging disc mid back, ...

3 answers 31 Jul 2009

I just had an MRI done and the findings were several bulging/compressed discs in my middle and lower

... back. My Pain Management doctor has me on 10 mg flexeral, lidocane patches, and 5mg hydrocodone 2x a day and it is not helping with the pain. I ...

1 answer 21 Apr 2010

Bulging discs and sciatica and pregnancy?

Has anyone been through a pregnancy while also dealing with bulging discs, arthritis in the spine or sciatica? I have had my back problems for 3 ...

1 answer 24 Aug 2013

How often should you have an MRI done if you have bulging discs?

My neurologist wants to do another MRI on my back. He was surprised to learn that my pain management doctor has not ordered a more recent MRI. I have ...

1 answer 30 Oct 2013

Lower back pain with trouble urinating?

I have degenerative disc disease herniated discs and bulging discs. I don't have any reflexes left in either leg, some incontinence. Now I cant ...

5 answers 4 Jun 2015